# SDR ASAA2014020206733

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 21,961 hours, 6,834 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004173
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 30,212 hours, 9,409 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE IDG WAS RECENTLY REPLACED DUE TO FREQUENT SERVICING HISTORY.  THE NEW IDG HAS A FREQUENT SERVICING ISSUE WHICH REQUIRED THE ACFT TO BE REMOVED FROM ETOPS ROUTING. ACFT GROUNDED.  ACCOMPLISHED IDG UNSCHEDULED REMOVAL FOR CAUSE FILTER INSPECTION ON REMOVED UNIT, NO DEFECTS NOTED IAW AMM 24-11-11-080-801. COMPLETED  R & R OF NR 1 IDG IAW AMM 24-11-11-401.  COMPLETED OPS AND LEAK CHECK. NO LEAKS NOTED, OPS CHECKED GOOD.  NO LEAKS NOTED ON NR 1 IDG AIR/OIL COOLER AND OIL SUPPLY LINES AND FITTINGS BEFORE OR AFTER IDG CHANGE.  IDG CHANGED FOR PRECAUTIONARY MEASURE IAW THIS TSR.
